Seguir
Camino Balbuena
Camino Balbuena
Professor of Applied Math, Universitat Politècnica de Catalunya
Dirección de correo verificada de upc.edu - Página principal
Título
Citado por
Citado por
Año
Sufficient conditions for λ′‐optimality in graphs with girth g
C Balbuena, P García‐Vázquez, X Marcote
Journal of Graph Theory 52 (1), 73-86, 2006
822006
On restricted connectivities of permutation graphs
C Balbuena, X Marcote, P García‐Vázquez
Networks: An International Journal 45 (3), 113-118, 2005
392005
Incidence matrices of projective planes and of some regular bipartite graphs of girth 6 with few vertices
MCT Balbuena Martínez
372011
On the order and size of< i> s</i>-geodetic digraphs with given connectivity
MC Balbuena, A Carmona, J Fábrega, MA Fiol
Discrete Mathematics 174 (1), 19-27, 1997
371997
Finding small regular graphs of girths 6, 8 and 12 as subgraphs of cages
G Araujo-Pardo, C Balbuena, T Héger
Discrete mathematics 310 (8), 1301-1306, 2010
332010
Algebraic properties of a digraph and its line digraph
C Balbuena, D Ferrero, X Marcote, I Pelayo
Journal of Interconnection Networks 4 (04), 377-393, 2003
302003
Extraconnectivity of graphs with large minimum degree and girth
C Balbuena, A Carmona, J Fàbrega, MA Fiol
Discrete Mathematics 167, 85-100, 1997
301997
Reliability of interconnection networks modeled by a product of graphs
C Balbuena, P García‐Vázquez, X Marcote
Networks: An International Journal 48 (3), 114-120, 2006
282006
On the connectivity and the conditional diameter of graphs and digraphs
C Balbuena, A Carmona, J Fàbrega, MA Fiol
Networks: An International Journal 28 (2), 97-105, 1996
281996
On the restricted connectivity and superconnectivity in graphs with given girth
C Balbuena, M Cera, A Diánez, P García-Vázquez, X Marcote
Discrete mathematics 307 (6), 659-667, 2007
272007
On the connectivity and superconnectivity of bipartite digraphs and graphs
C Balbuena, A Carmona
Ars Combinatoria 61, 3-22, 2001
272001
Families of small regular graphs of girth 5
M Abreu, G Araujo-Pardo, C Balbuena, D Labbate
Discrete Mathematics 312 (18), 2832-2842, 2012
252012
Constructions of small regular bipartite graphs of girth 6
G Araujo‐Pardo, C Balbuena
Networks 57 (2), 121-127, 2011
252011
Superconnectivity of bipartite digraphs and graphs
C Balbuena, A Carmona, J Fàbrega, MA Fiol
Discrete mathematics 197, 61-75, 1999
251999
Locating-Dominating Sets and Identifying Codes in Graphs of Girth at least 5
AH Camino Balbuena, Florent Foucaud
Electr. J. Comb. 22 (2), P2.15, 2015
24*2015
(δ, g)-cages with g⩾ 10 are 4-connected
X Marcote, C Balbuena, I Pelayo, J Fàbrega
Discrete mathematics 301 (1), 124-136, 2005
242005
Diameter-girth sufficient conditions for optimal extraconnectivity in graphs
C Balbuena, M Cera, A Diánez, P García-Vázquez, X Marcote
Discrete mathematics 308 (16), 3526-3536, 2008
232008
On the connectivity of cages with girth five, six and eight
X Marcote, C Balbuena, I Pelayo
Discrete mathematics 307 (11-12), 1441-1446, 2007
232007
Adjacency matrices of polarity graphs and of other C4-free graphs of large size
M Abreu, C Balbuena, D Labbate
Designs, Codes and Cryptography 55 (2), 221-233, 2010
212010
On the degrees of a strongly vertex-magic graph
C Balbuena, E Barker, KC Das, Y Lin, M Miller, J Ryan, K Sugeng, M Tkac
Discrete mathematics 306 (6), 539-551, 2006
202006
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20